MAUDE Adverse Event Report: ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550250-08
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis as the stent was implanted.Product performance engineering reviewed the incident information; however, a review of the lot history record identified no manufacturing nonconformities issued to the reported lot and relabeled lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties appear to be related to operational circumstances of the procedure.It is likely that manipulation of the device during stent deployment the stent was inadvertently moved from the intended location resulting in the shift or the stent onto healthy tissue.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed, mildly tortuous, concentric, and mildly calcified de novo lesion in the mid left anterior descending artery.A 2.50x8mm xience sierra stent was implanted.Angiogram and intravascular ultrasound indicated the stent shifted during deployment, partially in healthy tissue.A 2.5x9mm non-abbott stent was implanted, in the uncovered portion of the lesion.The procedure was successfully completed with post-dilatation.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9892042
Report Number2024168-2020-03055
Device Sequence Number19393182
Product Code NIQ
UDI-Device Identifier08717648227073
UDI-Public08717648227073
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model Number1550250-08
Device Catalogue Number1550250-08
Device Lot Number807174A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1